# SDR XZAR202103110001

- Difficulty date: March 11, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Filed by: Superior Jet Maintenance, repair station XZAR032C
- Aircraft: N506DJ
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 14,563 hours, 9,004 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: F2MA726103102A1
- Condition: Cracked
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ANTI-ICE TUBE CAUSED PRESSURE SENSE LINE FITTING TO SEPARATE FROM TUBE AT WELD
